Number of the records: 1
Empty set problem of maximum empirical likelihood methods
Title Empty set problem of maximum empirical likelihood methods Author info Marian Grendár, George Judge Author Grendár Marian 1969- (50%) UMBFP10 - Katedra matematiky
Co-authors Judge George G. (50%)
Source document Electronic Journal of Statistics. Vol. 3 (2009), 1542-1555. - [Shaker Heights] : Institute of Mathematical Statistics, 2009 Note Bibl.: s. 1553-1555 Keywords generalized minimum contrast empirical likelihood generalized empirical likelihood affine empty set problem empirical likelihood bootstrap model selection Language English systematics 51 Annotation Res. angl. URL Link na plný text Public work category ADE No. of Archival Copy 14323 Repercussion category LENG, Chenlei - TANG, Cheng Yong. Penalized empirical likelihood and growing dimensional general estimating equations. In Biometrika. ISSN 0006-3444, 2012, vol. 99, no. 3, pp. 703-716. DOI: https://doi.org/10.1093/biomet/ass014
XUE, Yijie - LAZAR, Nicole A. Empirical likelihood-based hot deck imputation methods. In Journal of nonparametric statistics. ISSN 1048-5252, 2012, vol. 24, no. 3, pp. 629-646. DOI: https://doi.org/10.1080/10485252.2012.690879
Catal.org. BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici Database xpca - PUBLIKAČNÁ ČINNOSŤ References PERIODIKÁ-Súborný záznam periodika 
unrecognised
Number of the records: 1
